# SDR DL72W990814

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163434
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER CLOSEOUT SPAR ANGLE WAS FOUND CRACKED 2 PLACES 35 FROM IB END OF FLAP.  A NEW SECTION OF SPAR ANGLE WAS DRILLED UP AND INSTALLED PER MM 57-52-01, FIG. 802.
